Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Loestrin 24 and hives on face and chest

Premium Questions

Dr. Kaushal Bhavsar MD

my 12 year old for the last 4 nights has broke out in hives on legs chest arms and face with no breathing problems at all. I give home benadryl an it goes away rather quickly but keeps coming back ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kaushal Bhavsar MD

I have hives that are on my upper body, arms, chest back, neck, face that don't itch. The palms ... to the emergency room when my face and throat got swollen. I have been to an internist, an... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Anshul Varshney MD

I started tamaflu Tuesday ,woke this morning with hives and rash, face, scalp, chest, arms, and just be!ow my breasts, went back to Dr. Cortisone shot, steroids , double benadryl , and double Allegra ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

occurs on the same side of my face, the side that is swollen. I am wondering if the hives and this herpes ... this is not normal. I cannot seem to get any answers. I did not have this face issue until... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Kathy Robinson MD

It started out with hives around the neck and behind the ears. Now I have one on the ear lobe and it wont go away with medication. I have tightness in the chest and a slight cough . Itching about the head ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr.  Raghuveer Murki MD

. The areas that burned the most aren t in hives. My chest and back were burned the most. Arms, side of the face, ears, and neck are in hives. Is it an odd form of sun poisoning? Or is this a... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. Michelle Gibson James MD

My 15 month old daughter woke up with a rash that looks like hives on her face and chest and now it s the end of the day and it s spread down her whole body. Had a little high temp of 99.9 and has... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Eric Goldstein MD

Hi I have had hives for the last three days, they keep changing their spot of orgin, the first day they were on my neck and chest, then yesterday they disappeared and then reappeared on my chest... View answer

Answered by : Dr. Eric Goldstein ( Pediatrician)
Dr.       Honey Arora MD

Yesterday I noticed a few hoves/lumps on my neck and face. During the night i was woken with severe itching and the lumps and redness had spread to my upper chest and back. Had a hot shower this morning ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Harshita MD

showed me what appeared to be hives of small size up to a nickel in size. I thought his face also looked ... states his scrotum area is swollen 2) That he is having chest cramps . Any ideas? Thank you... View answer

Answered by : Dr. Harshita ( Ophthalmologist)

Mobile Questions and Answers

Dr. Pushpalatha Manjunatha MD

yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry mouth; constipation;...

Dr. Shanthi.E MD

They may be due to an allergic reaction or Hives.

Dr. Omprakash Ashokrao Deshmukh MD